Oscillation theorems for certain nonlinear differential equations with deviating arguments

Said R. Grace; Bikkar S. Lalli

Czechoslovak Mathematical Journal (1986)

  • Volume: 36, Issue: 2, page 268-274
  • ISSN: 0011-4642

How to cite

top

Grace, Said R., and Lalli, Bikkar S.. "Oscillation theorems for certain nonlinear differential equations with deviating arguments." Czechoslovak Mathematical Journal 36.2 (1986): 268-274. <http://eudml.org/doc/13580>.

@article{Grace1986,
author = {Grace, Said R., Lalli, Bikkar S.},
journal = {Czechoslovak Mathematical Journal},
keywords = {Two examples},
language = {eng},
number = {2},
pages = {268-274},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Oscillation theorems for certain nonlinear differential equations with deviating arguments},
url = {http://eudml.org/doc/13580},
volume = {36},
year = {1986},
}

TY - JOUR
AU - Grace, Said R.
AU - Lalli, Bikkar S.
TI - Oscillation theorems for certain nonlinear differential equations with deviating arguments
JO - Czechoslovak Mathematical Journal
PY - 1986
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 36
IS - 2
SP - 268
EP - 274
LA - eng
KW - Two examples
UR - http://eudml.org/doc/13580
ER -

References

top
  1. Š. Bolohoroc, Oscillatory Solutions of Certain nonlinear differential equations of second order, Mat. Fyz. Časopis Sloven. Akad. Vied, 11 (1961), 250-255. (1961) 
  2. T. A. Čanturija, Integral Criteria of oscillation of solutions of linear differential equations of higher order, Differ. Urav., XVI, 3 (1980), 470-482 (Russian). (1980) MR0569776
  3. L. Erbe, 10.4153/CMB-1973-011-1, Canad. Math. Bull. 16 (1973), 49-56. (1973) Zbl0272.34095MR0324173DOI10.4153/CMB-1973-011-1
  4. S. R. Grace, B. S. Lalli, 10.1016/0022-247X(83)90157-9, J. Math. Anal. Appl, 91 (1983), 352-366. (1983) Zbl0546.34055MR0690876DOI10.1016/0022-247X(83)90157-9
  5. I. V. Kamenev, Some specifically nonlinear oscillation theorems, Mat. Zamentki, 10 (1971), 129-134 (Russian). (1971) Zbl0266.34042MR0287077
  6. T. Kura, 10.1090/S0002-9939-1982-0643744-8, Proc. Amer. Math. Soc., 84 (1982), 535-538. (1982) Zbl0488.34022MR0643744DOI10.1090/S0002-9939-1982-0643744-8
  7. Ch. G. Philos, A new criterion for the oscillatory and asymptotic behavior of delay differential equations, Bull. Acad. Pol. Ser. Sci. Mat., 29 (1981), 367-370. (1981) Zbl0482.34056MR0640329
  8. J. Ohriska, Oscillation of second order delay and ordinary differential equation, Czech. Math. J., 34 (109) 1984, 107-112. (1984) Zbl0543.34054MR0731983
  9. J. S. W. Wong, Oscillation theorems for second order nonlinear differential equations, Bull. Inst. math. Acad. Sinica, 3 (1975), 283 - 309. (1975) Zbl0316.34035MR0390372

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.